Alert archive / Nevada / Red Flag Warnings in 2024
Red Flag Warning 4, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jul 11, 2024, 1:09 PM PDT for Esmeralda County, Lincoln County, Nye County, Nevada; Inyo County, Tulare County, California. It took effect at Jul 13, 2024, 11:00 AM PDT. It was in force for 34 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2024, 1:09 PM PDT (20:09 UTC)
- In effect from
- Jul 13, 2024, 11:00 AM PDT
- Expired
- Jul 14, 2024, 9:00 PM PDT
- In force
- 34 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Tulare County, CA, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Edwards AFB radar (KEYX), 243 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 1:45 PM PDT | TSTM WND GST 63 | 16 N Mercury, NV | |
| Jul 13, 4:32 PM PDT | TSTM WND GST 63 | 11 Sse Blue Eagle Ranch, NV | Timber Mountain RAWS (TMBN2), elevation 9000 feet. |
| Jul 13, 4:45 PM PDT | TSTM WND GST 59 | 13 S White River Snotel, NV | Station (CCRN2) Currant Creek, Elevation 5750 ft. |
| Jul 13, 4:47 PM PDT | TSTM WND GST 59 | 13 S White River Snotel, NV | Currant Creek RAWS (CCRN2), elevation 5750 feet. |
| Jul 13, 5:30 PM PDT | TSTM WND GST 63 | 11 Sse Blue Eagle Ranch, NV | Station (TMBN2) Timber Mountain, Elevation 9000 gt. |
| Jul 13, 6:37 PM PDT | TSTM WND GST 64 | 3 Sw Mercury, NV | Measured at Desert Rock Airport. |
| Jul 14, 4:22 PM PDT | TSTM WND GST 57 | 10 Nw Round Mountain, NV | NVDOT Site - SR376 at Jim Berg Lane (Carvers) - (JBLNV), elevation 5686 feet. Sustained wind measured at 43 mph during this time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6631 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
454 WWUS85 KVEF 112009 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 109 PM PDT Thu Jul 11 2024 .Scattered thunderstorms are expected to develop Saturday and Sunday afternoons along the Sierra crest. Limited low level moisture will make the chance of wetting rain low, increasing dry lightning concerns. CAZ226-121215- /O.UPG.KVEF.FW.A.0001.240713T1800Z-240715T0400Z/ /O.NEW.KVEF.FW.W.0004.240713T1800Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- 109 PM PDT Thu Jul 11 2024 ...RED FLAG WARNING IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM Saturday to 9 PM PDT Sunday. The Fire Weather Watch is no longer in effect. * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ MS
8 follow-up statements
578 WWUS85 KVEF 121106 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 406 AM PDT Fri Jul 12 2024 .Scattered thunderstorms are expected to develop Saturday and Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. CAZ226-122200- /O.CON.KVEF.FW.W.0004.240713T1800Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- 406 AM PDT Fri Jul 12 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA... * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
442 WWUS85 KVEF 122140 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 240 PM PDT Fri Jul 12 2024 .Scattered thunderstorms are expected to develop Saturday and Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. CAZ226-131030- /O.CON.KVEF.FW.W.0004.240713T1800Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- 240 PM PDT Fri Jul 12 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM SATURDAY TO 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA... * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ MS
593 WWUS85 KVEF 130912 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 212 AM PDT Sat Jul 13 2024 .Scattered thunderstorms are expected to develop Saturday and Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. CAZ226-131715- /O.CON.KVEF.FW.W.0004.240713T1800Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- 212 AM PDT Sat Jul 13 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA... * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
744 WWUS85 KVEF 131704 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1004 AM PDT Sat Jul 13 2024 .For Fire Weather Zones 460, 461, and 462 in Nevada: Isolated to scattered showers and thunderstorms will develop across the southern Great Basin this afternoon. Chances for wetting rains are minimal due to limited low level moisture and swift storm motion, which increases the threat posed by dry lightning. For Fire Weather Zone 226 in California: Scattered thunderstorms are expected to develop Saturday and Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. NVZ460>462-140400- /O.EXB.KVEF.FW.W.0004.240713T1800Z-240714T0400Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 1004 AM PDT Sat Jul 13 2024 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE SOUTHERN GREAT BASIN... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect until 9 PM PDT this evening. * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ226-140415- /O.CON.KVEF.FW.W.0004.240713T1800Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- 1004 AM PDT Sat Jul 13 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA... * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
616 WWUS85 KVEF 132005 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 105 PM PDT Sat Jul 13 2024 .For Fire Weather Zones 460, 461, and 462 in Nevada: Isolated to scattered showers and thunderstorms will develop across the southern Great Basin this afternoon and evening. Chances for wetting rains are minimal due to limited low level moisture and swift storm motion, which increases the threat posed by dry lightning. Another round of showers and thunderstorms capable of producing gusty outflow winds and dry lightning will be possible tomorrow afternoon. However, this convection will be more isolated in nature. For Fire Weather Zone 226 in California: Scattered thunderstorms are expected to develop Saturday and Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. NVZ460>462-140415- /O.EXT.KVEF.FW.W.0004.000000T0000Z-240715T0400Z/ Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 105 PM PDT Sat Jul 13 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE SOUTHERN GREAT BASIN... * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CAZ226-140415- /O.CON.KVEF.FW.W.0004.000000T0000Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- 105 PM PDT Sat Jul 13 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA... * THUNDERSTORMS...Scattered thunderstorms with little to no rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ MS
694 WWUS85 KVEF 140403 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 903 PM PDT Sat Jul 13 2024 .For Fire Weather Zones 460, 461, and 462 in Nevada: Another round of showers and thunderstorms capable of producing gusty outflow winds and dry lightning will be possible again Sunday afternoon. However, storms will be more isolated in nature. Chances for wetting rains are minimal due to limited low level moisture and swift storm motion, which increases the threat posed by dry lightning. For Fire Weather Zone 226 in California: Scattered thunderstorms are expected again Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. CAZ226-NVZ460>462-141100- /O.CON.KVEF.FW.W.0004.000000T0000Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 903 PM PDT Sat Jul 13 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA AND SOUTHERN GREAT BASIN... * THUNDERSTORMS...Scattered thunderstorms with little rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heed all fire restrictions. Outdoor burning is not recommended. && $$
909 WWUS85 KVEF 140919 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 219 AM PDT Sun Jul 14 2024 .For Fire Weather Zones 460, 461, and 462 in Nevada: Another round of showers and thunderstorms capable of producing gusty outflow winds and dry lightning will be possible again Sunday afternoon. However, storms will be more isolated in nature. Chances for wetting rains are minimal due to limited low level moisture and swift storm motion, which increases the threat posed by dry lightning. For Fire Weather Zone 226 in California: Scattered thunderstorms are expected again Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. CAZ226-NVZ460>462-142100- /O.CON.KVEF.FW.W.0004.000000T0000Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 219 AM PDT Sun Jul 14 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA AND SOUTHERN GREAT BASIN... * THUNDERSTORMS...Scattered thunderstorms with little rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heed all fire restrictions. Outdoor burning is not recommended. && $$
789 WWUS85 KVEF 142059 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 159 PM PDT Sun Jul 14 2024 .For Fire Weather Zones 460, 461, and 462 in Nevada: Another round of showers and thunderstorms capable of producing gusty outflow winds and dry lightning will be possible again Sunday afternoon. However, storms will be more isolated in nature. Chances for wetting rains are minimal due to limited low level moisture and swift storm motion, which increases the threat posed by dry lightning. For Fire Weather Zone 226 in California: Scattered thunderstorms are expected again Sunday afternoons along the Sierra crest. Limited low level moisture and swift storm motion will make the chance of wetting rain low, increasing dry lightning concerns. CAZ226-NVZ460>462-150400- /O.CON.KVEF.FW.W.0004.000000T0000Z-240715T0400Z/ Owens Valley/Southern Inyo Forest- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- 159 PM PDT Sun Jul 14 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE EASTERN SIERRA AND SOUTHERN GREAT BASIN... * THUNDERSTORMS...Scattered thunderstorms with little rainfall. * OUTFLOW WINDS...40 to 50 mph. * IMPACTS...any fires that develop will likely spread rapidly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heed all fire restrictions. Outdoor burning is not recommended. && $$ MS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 11, 12:54 AM PDT, 12 hours 15 minutes earlier.
Area forecast discussion, Jul 11, 12:54 AM PDT, 12 hours 15 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1254 AM PDT Thu Jul 11 2024
.SYNOPSIS...Intense, long-duration heatwave will finally come to
and end over the weekend as increasing monsoonal moisture moves
into the region. In the meantime, record heat remains a concern
through Friday. Thunderstorms over the weekend may bring pockets
of heavy rain, strong winds, and dangerous lightning to the area,
with a few dry thunderstorms further west over the Sierra.
Temperatures will moderate from Saturday onward but remain several
degrees above normal.
&&
.SHORT TERM...through Friday.
Another couple days of record heat remain, but there is relief on
the horizon as monsoonal moisture makes a gradual return to the
region. Indications of some very modest moisture increases are
already evident with current satellite imagery depicting some
trapped midlevel moisture circulating around the high over
southern Utah and western Arizona. Intense surface heating today
will once again spark a few high based thunderstorms across the
Coconino Plateau which may drift into eastern Mohave County this
evening, with locally gusty winds and minimal rainfall. Elsewhere,
it will just be hot - with afternoon highs topping out near or
above record values once again.
Monsoonal moisture will continue to tick upwards Friday ahead of
a deeper surge of moisture pushing northward from the Gulf of
California. This should encourage better convective coverage
across Northwest Arizona during the afternoon and evening hours.
Meanwhile, the high pressure center responsible for the ongoing
historic heat wave will shift east into Utah, allowing the flow
aloft to become more easterly. This will direct convection forming
in Mohave County westward towards the Colorado River Valley in the
evening with a risk for strong outflow winds as storms slowly
weaken as they outrun the deeper instability gradient.
Outside of the convective potential - the obvious headline will be
the continued heat. Temperatures will remain at similar values to
the past couple days, which have been hovering near or above
record values. By Friday, temperatures will tick downward 2-4
degrees across our eastern zones, while remaining fairly steady
across our western zones. This will be the beginning of the end of
our intense heat wave as increasing moisture works to cool off
temps and the center of the ridge axis shifts eastward.
.LONG TERM...Saturday through Thursday.
It is looking more and more favorable for scattered showers and
thunderstorms to develop over much of Mohave, Clark and San
Bernardino and Inyo counties Saturday as moisture quickly gets
pulled up from northern Mexico/southern Arizona between the closed
high migrating over the Four Corners and an elongated trough just of
the California Coast. NBM pop values have increased and now indicate
30-50 percent probability of measurable precipitation across the
aforementioned areas, including the southern and western parts of
the Las Vegas Valley. This would support all the typical monsoon
hazards (flash flooding, gusty outflow winds, dust, and lightning)
over the southern half of our area...from Clark County southward
where PWAT values of 1-1.5 inches can be expected. Farther
northwest, where low-level moisture will be more limited, flooding
is less of a concern and dry lightning potential increases. A fire
weather watch is in effect for the Eastern Sierra for Saturday and
Sunday. Fuels are very dry, especially after this heat wave, and the
latest NBM thunder chances are 20-30% while wetting rain potential
is less than 10%.
Moisture expands across south central Nevada Sunday for another
potentially active day of convection across most of our forecast
area. The coastal trough is forecast to lift inland across northern
California Monday which should turn the flow a little more
southwesterly and the NBM and model ensembles indicate modest drying
trend Monday through Thursday with a slight drying trend and chances
of thunderstorms confined mainly to Mohave County Tuesday through
Thursday. Temperatures will decrease several degrees with the
increasing moisture, cloud cover and storm influences although highs
will still be in the 105-100 degree range across most of the desert
zones.
&&
.AVIATION...For Harry Reid...Southwesterly winds of less than 10
knots early this morning become variable later in the morning,
remaining variable for most of the day. Winds pick up out of the
west to southwest in the late afternoon with gusts up to around 15
knots possible. By the late evening, winds should decrease but
maintain a southwesterly direction. FEW mid level clouds move over
the area throughout the forecast period.
For the rest of southern Nevada, northwest Arizona and southeast
California...Winds follow a diurnal pattern this morning. Speeds
should be less than 10 knots with the exception of KDAG, and KEED,
where speeds at or slightly above 10 knots are possible this
morning. A push of elevated westerly to southwesterly winds arrives
in the late afternoon and evening for the Las Vegas Valley, Owens
Valley including KBIH, and KDAG. Peak gusts should remain less than
20 knots except for KDAG where gusts over 20 knots may develop.
Winds should weaken later in the night and resume a diurnal pattern.
Outflow winds from convection in Mohave County may reach KEED and
KIFP tonight, causing temporary changes in wind speed and direction.
FEW-SCT mid and high level clouds move across the forecast area
today and tonight.
&&
.FIRE WEATHER...Increasing mid-level monsoonal moisture will result in
isolated dry thunderstorms across eastern Mohave County today and
Friday which may also produce locally strong wind gusts.
Thunderstorms will become increasingly wet over the weekend with
chances spreading west. Across the Sierra, low levels will
struggle to moisten and dry thunderstorms will be possible
Saturday and Sunday, where a Fire Weather Watch remains in effect.
&&
.CLIMATE...Numerous climate locations have a forecast high
temperature and/or forecast warm low temperature within 3 degrees of
the daily record.
The table below shows the daily record maximum temperature and the
year the record was last set. An asterisk (*) denotes which records
are in jeopardy (within 3 degrees of the forecast).
MAX THU, JUL 11 FRI, JUL 12
Record(Yr) RECORD (Yr)
Las Vegas 116(1959)* 114(2003)*
Bishop 109(2021)* 108(2020)*
Needles 120(2020)* 124(1925)
Daggett 117(2021)* 115(2021)*
Kingman 110(1961)* 111(2020)*
Desert Rock 114(2021)* 112(2021)*
Death Valley 129(1913)* 130(1913)
The table below shows the daily record warm minimum temperature
and the year the record was last set. An asterisk (*) denotes
which records are in jeopardy (within 3 degrees of the
forecast).
WARM MIN THU, JUL 11 FRIDAY, JUL 12
Record(Yr) RECORD (Yr)
Las Vegas 91(2012)* 94(2020)*
Bishop 70(2013) 69(1990)*
Needles 96(2021) 96(2021)
Daggett 90(2021) 87(2012)*
Kingman 81(2021)* 80(2021)*
Desert Rock 87(2021) 83(2023)*
Death Valley 105(1920) 107(2012)
&&
.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&
SHORT TERM...Outler
LONG TERM...Adair
FIRE WEATHER...Outler
AVIATION...Meltzer
For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and TwitterNearby
Red Flag Warnings in Nevada, 2024Red Flag Warnings in California, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.